# SDR CA030801001

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TURN-AROUND A/C UNATTENDED FOR APPROX. 15 MINUTES.  WHEN FLIGHT CREW RETURNED TO COCKPIT,  NR 2 ENGINE FIRE WARNING WAS ON. PULLED TEE HANDLE.DID NOT DISCHARGE FIRE BOTTLES.  CYCLED RT CBS F2, J7, K7,  NO HELP.  DURING CALL TO MTX CONTROL, WARNING STOPPED. MECHANICS DISPATCHED,  NO EVIDENCE OF ACTUAL FIRE AND SYSTEM TEST NORMAL SO AIRCRAFT FERRIED TO BASE FOR PEC APD REPLACEMENT. SB 842603 HAS BEEN ISSUE TO ADDRESS THIS PROBLEM.
